Lin, C.-C.: L2-flow of elastic curves with clamped boundary conditions. In: Journal of Differential Equations 252, 12, 6414-6428 (2012).
doi: 10.1016/j.jde.2012.03.010
localid: training58029
Lin, C.-C. and H. R. Schwetlick: Finding the elasticae by means of geometric gradient flows. In: Recent advances in elliptic and parabolic problems. (Eds.) Chen, Chiun-Chian. World Scientific, Singapore (2005) 189-196.
localid: training34059
Lin, C.-C. and H. R. Schwetlick: On the geometric flow of Kirchhoff elastic rods. In: SIAM Journal on Applied Mathematics 65, 2, 720-736 (2005).
localid: training34058
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.